# SDR GTIA2017061601980

- Difficulty date: June 16, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 5,010 hours, 2,214 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK OF MAIN CABIN,  FOUND THE L1 DOOR BOTTLE ASSIST PRESURE BELOW LIMITS.  SERVICED THE L1 DOOR BOTTLE ASSIST TO PROPER PRESSURE IAW AMM 52-10-00-614-001-A.
